# SDR QXEA2011030700206

- Difficulty date: March 2, 2011
- Submitted: March 7, 2011
- Operation: Air carrier
- Aircraft: N422QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4150
- Aircraft time: 9,810 hours, 10,485 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Warning Light
- Condition: False Activation
- Location: Prop De Ice
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

PROP DEICE CAUTION ILLUMATED ONCE. PROP NR 2 DEICE CYCLE LIGHT NEVER ILLUMINATED AND NO CHANGE TO AC POWER WHEN SELECTED ON.  DIVERTED, LANDING UNEVENTFUL. C/W FIM TASK 30-61-00-810-845,846, & 847, ALL WIRING CHECKS GOOD. RESET CB-12 & PERFORMED FUNCTIONAL TEST OF THE PROPELLERS DEICING SYS. FUNCTIONAL TEST GOOD IAW AMM TASK 30-61-00-720-801. CB-12 IN RT CONTACTOR BOX WAS FOUND TRIPPED PRIOR TO TROUBLESHOOTING. FERRY FOR FURTHER TROUBLESHOOTING. MEGGARED ALL THE WIRES FOR NR2 PROP DEICE SYS AND THE CONNECTOR PLUGS NO DEFECTS NOTED.  RETURNED TO SERVICE.
